Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2008.48.3.457
Title & Authors
On Certain Extension of Hilbert's Integral Inequality with Best Constants Li, Yongjin; Lin, Yu; He, Bing;
In this paper, by introducing a new function with two parameters, we give another generalizations of the Hilbert's integral inequality with a mixed kernel and a best constant factors. As applications, some particular results with the best constant factors are considered.
Hilbert's integral inequality;Weight function;
Y. C. CHOW, On inequalities of Hilbert and Widder, J. London Math. Soc., 14(1939), 151-154.
M. GAO, On Hilbert's inequality and its applications, J. Math. Anal. Appl., 212(1997), 316-323.
G. H. HARDY, Note on a theorem of Hilbert, Math. Z., 6(1920), 314-317.
G. H. HARDY, J. E. LITTLEWOOD AND G. POLYA, Inequalities, Cambridge University Press, 1934.
J. KUANG, Applied inequalities(Chinese), Second edition. Hunan Education Press, Changsha, 1993.
J. KUANG, On new extensions of Hilbert's integral inequality, Math. Anal. Appl., 235(1999), 608-614.
Y. LI, J. WU, and B. HE, A new Hilbert-type integral inequality and the equivalent form, Int. J. Math. Math. Sci., 2006, Art. ID 45378, 6 pp.
D. S. MITRINOVIC, J. E. PECARIC AND A. M. FINK, Inequalities involving functions and their integrals and derivatives, Kluwer Academic, Boston, 1991.
B. G. PACHPATTE, Inequalities similar to the integral analogue of Hilbert's inequality, Tamkang J. Math., 30(1999), 139-146.
W. T. SULAIMAN, Four inequalities similar to Hardy-Hilbert's integral inequality, JIPAM. J. Inequal. Pure Appl. Math., 7(2006), no. 2, Article 76, 8 pp.
B. YANG, An extension of Hardy-Hilbert's inequality(Chinese), Chinese Ann. Math. Ser. A, 23(2002), 247-254.
B. YANG, On the norm of an integral operator and applications, J. Math. Anal. Appl., 321(2006), 182-192.